# SDR DALA2025060204205

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8105, AFT FUSELAGE SEAT TRACK CORROSION AFT OF STA 72 RBL 43.5. SSI: 53-61-43-01. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A220 ASRP 51-77-00. (LP 0999871)
